MathSciNet Relay Station
MathSciNet bibliographic data
MR2917194 92D50 (35L60 45K05)
Eftimie, Raluca Hyperbolic and kinetic models for self-organized biological aggregations and movement: a brief review. J. Math. Biol. 65 (2012), no. 1, 35–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement